# SDR SWAA040095

- Difficulty date: January 9, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 32,895 hours, 28,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R2 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED R2 DOOR EVAC SLIDE PER MM.
